MAUDE Adverse Event Report: DEPUY MITEK LLC US HEALIX PTRC BR ANCHOR; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US HEALIX PTRC BR ANCHOR; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 222265
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/19/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device is not being returned, therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed with unrelated nonconformances to the reported incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed a dis-similar complaint for this lot released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the affiliate in the (b)(6) that during an unspecified surgical procedure, it was observed that the healix ptrc br anchor device broke while inserting the healix transtend anchor (after using the healix transtend awl/tap.It was reported that the surgeon used the same corner as the awl/tap and no abnormal resistance was present.It was reported that it broke without practical/clinical reason.It was reported that because the anchor was rigid in the bone, the surgeon continued the procedure.It was not reported if there were any delays in the surgical procedure or if a spare device was available for use.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
HEALIX PTRC BR ANCHOR
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7813695
Report Number1221934-2018-54181
Device Sequence Number1939746
Product Code MAI
UDI-Device Identifier10886705008117
UDI-Public10886705008117
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2014
Device Catalogue Number222265
Device Lot Number3567369
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2014
Initial Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1